• Zielgruppen
  • Suche
 

Publikationen von

Preprints

2016

Savas-Halilaj. A., Smoczyk, K. (2016): Mean curvature flow of area decreasing maps between Riemann surfaces
arXiv: 1602.07595

Petrecca, D., Schäfer, L. (2016): Second variation for L-minimal Legendrian submanifolds in pseudo-Sasakian manifolds
arXiv: 1604.00835

2015

Zheng, K. (2015): Lagrangian submanifolds in almost Kähler manifolds

Li, L., Zheng, K. (2015): Uniqueness of Kähler-Einstein metrics with cone singularities

Li, H., Wang, B., Zheng, K. (2015): Regularity scales and convergence of the Calabi flow
arXiv: 1501.01851

Zheng, K. (2015): I-properness of Mabuchi's K-energy
arXiv: 14.10.1821

Calamai, S., Petrecca, D., Zheng, K. (2015): Existence of geodesics for the gradient metric and for the Ebin metric on the spaces of Kähler and Sasakian metrics
arXiv: 1405.1211

2014

Smoczyk, K., Tsui, M.-P., Wang, M.-T. (2014): Curvature decay estimates for mean curvature flow in higher codimensions
arXiv: 1401.4154

Artikel

2016

Martin, F., Perez, J., Savas-Halilaj, A., Smoczyk, K. (2016): A characterization of the grim reaper cylinder, J. Reine Angew. Math. (Crelle's Journal), 1-26.

Dajczer, M., Kasioumis, Th., Savas-Halilaj, A., Vlachos, Th. (2016): Complete minimal submanifolds with nullity in Euclidean space, Mathematische Zeitschrift, 1-11.

Calamai, S., Petrecca, D., Zheng, K. (2016): On the geodesic problem for the Dirichlet metric and the Ebin metric on the space of Sasakian metrics, New York J. Math. 22, 1111-1133.

Calamai, S., Petrecca, D. (2016): On Calabi extremal Kähler-Ricci solitons, Proc. Amer. Math. Soc. 144, no. 2, 813-821.

Petrecca, D. (2016): On Sasaki-Ricci solitons and their deformations, Adv. Geom. 16, no. 1, 57-70.

Dancer, A., Kirwan, F., Röser, M.  (2016): Hyperkähler Implosion and Nahm's Equations, Mathematical Physics, 342(1), 251-301.

Afuni, A. (2016): Local monotonicity for the Yang-Mills-Higgs flow, Calc. Var., 55:13.

Smoczyk, K., Tsui, M.-P., Wang, M.-T. (2016): Curvature decay estimates of graphical mean curvature flow in higher codimensions, Trans. Amer. Math. Soc. 368, no. 11, 7763-7775.

2015

Schäfer, L. (2015): Integrability of generalized pluriharmonic maps, Manuscripta Math. 146 (2015), no. 3-4, 473–493.

Martin, F., Savas-Halilaj, A., Smoczyk, K.  (2015): On the topology of translating solitons of the mean curvature flow, Calc. Var. Partial Differential Equations 54, 2853-2882.

Savas-Halilaj, A., Smoczyk, K. (2015): Evolution of contractions by mean curvature flow, Math. Ann. 361, 725-740.

Schäfer, L.  (2015): Integability of generalized pluriharmonic maps, Manuscripta Math. 146, no. 3-4, 473-493.

2014

Savas-Halilaj, A., Smoczyk, K. (2014): Homotopy of area decreasing maps by mean curvature flow, Advances in Mathematics 255, 455-473.
DOI: 10.1016/j.aim.2014.01.014
arXiv: 1302.0748

Lubbe, F., Schäfer, L.  (2014): Pseudo-holomorphic curves in nearly Kähler manifolds. (English summary) , Differential Geom. Appl. 36 (2014), 24–43.

Bielawski, R. (2014): Hyperkähler manifolds of curves in twistor spaces, SIGMA 10 (Special Issue on Progress in Twistor Theory)

Röser, M. (2014): Harmonic Maps and Hypersymplectic Geometry, Journal of Geometry and Physics 78, 111-126.

Calamai, S., Petrecca, D. (2014): On minimal Legendrian submanifolds of Sasaki-Einstein manifolds, Internat. J. Math. 25, no. 9, 1450083 (16 pages).

2013

Smoczyk, K. (2013): Evolution of spacelike surfaces in anti-De sitter space by their Lagrangian angle, Mathematische Annalen 355, no. 4, 1443-1468.
DOI: 10.1007/s00208-012-0827-8

Zheng, K. (2013): Stability of Kähler-Ricci-flow in the space of Kähler metrics, Pacific J. Math. 251, no. 2, 469-497.
DOI: 10.2140/pjm.2011.251.469

2012

Bergner, M., Escher, J., Lippoth, F.-M. (2012): On the blow up scenario for a class of parabolic moving boundary problems, Nonlinear Anal. 75 (2012), no. 10, 3951–3963.

Smoczyk, K. (2012): Mean curvature flow in higher codimension - Introduction and survey, in: Bär, Christian; Lohkamp, Joachim; Schwarz, Matthias (eds.), Global Differential Geometry, Springer Proceedings in Mathematics, 2012, Volume 17, Part 2, 231-274.
DOI: 10.1007/978-3-642-22842-1_9
arXiv: 1104.3222

Bergner, M., Schäfer, L.  (2012): Surfaces of prescribed mean curvature vector in semi-Riemannian manifolds, Journal of Mathematical Analysis and Applications 395 no. 1, 144-155.

2011

Bergner, M., Jakob, R. (2011): Exclusion of boundary branch points of minimal surfaces, Analysis (Munich) 31(2), 181--190.

Smoczyk, K. Wang, M.-T.  (2011): Generalized Lagrangian mean curvature flows in symplectic manifolds, Asian J. Math. 15(1), 129--140.
arXiv: 0910.2667

Smoczyk, K.  (2011): On algebraic selfsimilar solutions of the mean curvature flow, Analysis (Munich) 31(1), 91--102.  | Datei |
DOI: 10.1524/anly.2011.0941

Smoczyk, K. (2011): Evolution of spacelike surfaces in anti-De Sitter space by their Lagrangian angle, Mathematische Annalen, 2013, Volume 355, no. 4, 1443-1468
DOI: 10.1007/s00208-012-0827-8
arXiv: 1107.1836

2010

Bergner, M., Dall'Aqua, A., Fröhlich, St. (2010): Symmetric Willmore surfaces of revolution satisfying natural boundary conditions, Calc. Var. 39(3-4), 361--378.

Bergner, M. (2010): A halfspace theorem for proper, negatively curved immersions , Ann. Global Anal. Geom. 38(2), 191--199.

Dorfmeister, J., Li, T.-J. (2010): The relative symplectic cone and $T^2$-fibrations, J. Symplectic Geom. 8(1), 1--35.

Smoczyk, K., Wang, G., Zhang, Y. (2010): The Sasaki-Ricci flow, Inter. J. of Math. 21(7), 951--969.  | Datei |
DOI: 10.1142/S0129167X10006331

Smoczyk, K. (2010): Curve Shortening on Sasaki Manifolds and the Weinstein Conjecture, East-West J. Math., Special Vol., 292--305.  | Datei |

2009

Bergner, M.  (2009): On the Dirichlet problem for the prescribed mean curvature equation over general domains. , Differential Geometry and its Applications 27(3), 335-343.

2008

LeFloch, P. G., Smoczyk, K. (2008): The hyperbolic mean curvature flow, Journal de Mathématiques Pures et Appliquées (9) 90, no. 6, 591--614.
DOI: 10.1016/j.matpur.2008.09.006
arXiv: 0712.0091

2007

Groh, K., Schwarz, M., Smoczyk, K., Zehmisch, K. (2007): Mean curvature flow of monotone Lagrangian submanifolds, Math. Z. 257, no. 2, 295--327.
DOI: 10.1007/s00209-007-0126-3
arXiv: math/0606428

Bielawski, R.  (2007): Lie groups, hyperkaehler metrics and Nahm's equations in Algebraic groups (edited by Yuri Tschinkel) Proceedings of the Summer School held in Goettingen, June 27 - July 13, 2005, Universitaetsverlag Goettingen, Goettingen, pp. 1--17.

2006

Smoczyk, K. Wang, G., Y.L. Xin, Y. L.  (2006): Bernstein type theorems with flat normal bundle, Calc. Var. Partial Differential Equations 26, no. 1, 57--67.  | Datei |
DOI: 10.1007/s00526-005-0359-0

2005

Smoczyk, K. (2005): Self-shrinkers of the mean curvature flow in arbitrary codimension, Int. Math. Res. Not. 2005, no. 48, 2983--3004.
DOI: 10.1155/IMRN.2005.2983
arXiv: math/0507325

Smoczyk, K. (2005): A representation formula for the inverse harmonic mean curvature flow, Elemente der Mathematik; 2005; Vol. 60; 57--65.  | Datei |
DOI: 10.4171/EM/9

2004

Smoczyk, K. (2004): Longtime existence of the Lagrangian mean curvature flow, Calc. Var.; 2004; Vol. 20; 25--46.  | Datei |
DOI: 10.1007/s00526-003-0226-9

2003

Schnürer, O., Smoczyk, K. (2003): Neumann and second boundary value problems for Hessian and Gauss curvature flows, Annales de l'Institut Henri Poincare (C) Non Linear Analysis; 2003; Vol. 20; 1043--1073.  | Datei |
DOI: 10.1016/S0294-1449(03)00021-0

Smoczyk, K. (2003): Closed Legendre geodesics in Sasaki manifolds, New York Journal of Mathematics; 2003; Vol. 9; 23--47.  | Datei |

2002

Smoczyk, K., Wang, M.-T. (2002): Mean curvature flows for Lagrangian submanifolds with convex potentials, Journal of Differential Geometry; 2002; Vol. 62; 243--257.
arXiv: math/0209349

Smoczyk, K. (2002): Prescribing the Maslov form of Lagrangian immersions, Geometriae Dedicata; 2002; Vol. 91; 59--69.  | Datei |
DOI: 10.1023/A:1016238817734

Smoczyk, K. (2002): Angle theorems for the Lagrangian mean curvature flow, Mathematische Zeitschrift; 2002; Vol. 240; 849--883.  | Datei |
DOI: 10.1007/s002090100402

Schnürer, O., Smoczyk, K. (2002): Evolution of hypersurfaces in central force fields, Journal für die reine und angewandte Mathematik (Crelle's Journal); 2002; Vol. 550; 77--95.  | Datei |
DOI: 10.1515/crll.2002.075

Smoczyk, K. (2002): Note on the spectrum of the Hodge-Laplacian for k-forms on minimal Legendre submanifolds in S^{2n+1}, Calc. Var.; 2002; Vol. 14; 107-113.  | Datei |
DOI: 10.1007/s005260100095

2001

Smoczyk, K. (2001): A relation between mean curvature flow solitons and minimal submanifolds, Mathematischen Nachrichten; 2001; Vol. 229; 175--186.  | Datei |
DOI: 10.1002/1522-2616(200109)229:1<175::AID-MANA175>3.3.CO;2-8

2000

Hungerbühler, N., Smoczyk, K. (2000): Soliton solutions for the mean curvature flow, Differential Integral Equations; 2000; Vol. 13; 1321--1345.  | Datei |

Smoczyk (2000): Remarks on the inverse mean curvature flow, Asian J. Math.; 2000; Vol. 4; 331--336.  | Datei |

Smoczyk, K. (2000): The Lagrangian mean curvature flow (Der Lagrangesche mittlere Krümmungsfluss), Universität Leipzig (Habilitation), 1999/2000.  | Datei |

Smoczyk, K. (2000): Nonexistence of minimal Lagrangian spheres in hyper-Kähler manifolds, Calc. Var.; 2000; Vol. 10; 41--48.  | Datei |
DOI: 10.1007/PL00013454

1999

Smoczyk, K. (1999): Harnack inequality for the Lagrangian mean curvature flow, Calculus of Variations; 1999; Vol. 8; 247--258.  | Datei |
DOI: 10.1007/s005260050125

1998

Smoczyk, K. (1998): Starshaped hypersurfaces and the mean curvature flow, manuscripta mathematica; 1998; Vol. 95; 225--236.  | Datei |
DOI: 10.1007/s002290050025

1997

Smoczyk, K. (1997): Harnack inequalities for curvature flows depending on mean curvature, New York Journal of Mathematics; 1997; Vol. 3; 103--118.  | Datei |

1996

Smoczyk, K. (1996): Symmetric hypersurfaces in Riemannian manifolds contracting to Lie-groups by their mean curvature, Calc. Var.; 1996; Vol. 4; 155--170.  | Datei |
DOI: 10.1007/BF01189952

1994

Smoczyk, K. (1994): The symmetric doughnut evolving by its mean curvature, Hokkaido Mathematical Journal; 1994; Vol. 23; 523--547.

Bücher

2015

Zheng, K. (2015): Kähler metrics with cone singularities and uniqueness problem. Current Trends in Analysis and its Applications, Proceedings of the 9th ISAAC Congress, Krakow 2013 (2015), 395-408.

2011

Ebeling, W. (ed.), Hulek, K. (ed.), Smoczyk, K. (ed.) (2011): Complex and differential geometry. Conference held at Leibniz Universität Hannover, Germany, September 14--18, 2009, Springer Proceedings in Mathematics 8.
DOI: 10.1007/978-3-642-20300-8